# SDR IPXA2024051799026

- Difficulty date: May 16, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N351UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37874
- Aircraft time: 29,547 hours, 10,454 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: UNKNOWN
- Condition: Loose
- Location: Pax Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENTRY DOOR LOUD HISSING THRU 15,000Â€™. ENTRY DOOR LOWER SEAL FOUND TO BE LOOSE - UPON ARRIVAL.
